Not advised. Ativan (lorazepam) and Restoril (temazepam) are both benzodiazepine tranquilizers. Their effects can add together in a potentially dangerous way. That said, sometimes doctors prescribe both, with careful instructions to take them at different times (Ativan during the day, Restoril only at night). Since "benzos" are addictive, taking 2 different kinds is doubly risky.
I take Ambien (zolpidem) 10mg PO HS. In the past I have tried Ativan 2mg, Klonopin 2mg and Restoril 30mg. They All make me groggy! Would Halcion 0.25mg be better?
Sleeping Pill. Let me see if I understand your question correctly. You are taking a sleeping pill and you are concerned that they make you groggy.That is what they are designed to do! If you are groggy when you wake up then you are taking too high of a dose of the medication. All of the doses you have mentioned are the high range of the medication. Halcion is much longer acting. Ask your doc about 1/2 Ambien (zolpidem) Read more...